zbMATH — the first resource for mathematics

Sätze des Khintchine Typus für Mengenfunktionen. (German) Zbl 0356.28002
28A15 Abstract differentiation theory, differentiation of set functions
26A24 Differentiation (real functions of one variable): general theory, generalized derivatives, mean value theorems
26A16 Lipschitz (Hölder) classes
26A48 Monotonic functions, generalizations
Full Text: EuDML
[1] KHINTCHINE A.: Recherches sur la structure des fonctions mesurables. Fund. Math. 9, 1927, 212-279. · JFM 53.0229.01
[2] MIŠÍK L.: Über einen Satz von Khintchine. Mat. Čas. 22, 1972, 243-252. · Zbl 0239.26007
[3] MIŠÍK L.: Über einen Satz von Khintchine II. Mat. Čas. 24, 1974, 145-154. · Zbl 0283.26010
[4] MIŠÍK L.: Über approximative derivierte Zahlen. Czech. Math. J. 25 (100), 1975, 154-159. · Zbl 0308.26004
[5] MIŠÍK L.: Über approximative derivierte Zahlen monotoner Funktionen. Czech. Math. J. 26, (101), 1976, 579-583. · Zbl 0344.26004
[6] SAKS S.: Theory of the Integral. Warszawa-Lwów 1937.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.